Alert archive / Wyoming / Wind Chill Warnings in 2014
Wind Chill Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Feb 5, 2014, 8:46 PM MST for 5 counties in Wyoming. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 8:46 PM MST (03:46 UTC)
- Expired
- Feb 6, 2014, 10:00 AM MST
- In force
- 13 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865 WWUS45 KCYS 060346 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 846 PM MST WED FEB 5 2014 ...VERY COLD WIND CHILL TEMPERATURES ONCE AGAIN TONIGHT... .AN ARCTIC AIRMASS WILL REMAIN OVER THE REGION THROUGH THURSDAY. TEMPERATURES WILL DROP TO 10 TO 20 DEGREES BELOW ZERO TONIGHT WITH DANGEROUS WIND CHILL VALUES OF 20 TO 40 DEGREES BELOW ZERO. WHILE TEMPERATURES WILL STILL BE QUITE COLD ON THURSDAY...THEY WILL INCREASE ENOUGH BY LATE MORNING TO END THIS THREAT. WYZ101-104>107-109>111-113-115>118-061515- /O.UPG.KCYS.WC.Y.0006.000000T0000Z-140206T1700Z/ /O.NEW.KCYS.WC.W.0003.140206T0346Z-140206T1700Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT... RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 846 PM MST WED FEB 5 2014 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 10 AM MST THURSDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...25 TO 40 DEGREES BELOW ZERO. * IMPACTS...THE COMBINATION OF WIND AND FRIGID TEMPERATURES CAN CAUSE FROSTBITE IN 30 MINUTES OR LESS ON EXPOSED SKIN ALONG WITH HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-061515- /O.CON.KCYS.WC.Y.0006.000000T0000Z-140206T1700Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...LUSK...TORRINGTON...BURNS...CARPENTER... ALBIN...PINE BLUFFS 846 PM MST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THURSDAY. * WIND CHILL VALUES...20 TO 30 DEGREES BELOW ZERO. * IMPACTS...THE COMBINATION OF WIND AND FRIGID TEMPERATURES CAN CAUSE FROSTBITE IN 30 MINUTES OR LESS ON EXPOSED SKIN ALONG WITH HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ HAHN
2 follow-up statements
329 WWUS45 KCYS 061433 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 733 AM MST THU FEB 6 2014 ...VERY COLD WIND CHILL TEMPERATURES THIS MORNING... .AN ARCTIC AIRMASS WILL REMAIN OVER THE REGION TODAY. MORNING TEMPERATURES WILL DROP TO 10 TO 20 DEGREES BELOW ZERO WITH DANGEROUS WIND CHILL VALUES OF 20 TO 40 DEGREES BELOW ZERO. WHILE TEMPERATURES WILL STILL BE QUITE COLD TODAY...THEY WILL INCREASE ENOUGH BY LATE MORNING TO END THE THREAT. WYZ101-104>107-109>111-113-115>118-061700- /O.CON.KCYS.WC.W.0003.000000T0000Z-140206T1700Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT... RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 733 AM MST THU FEB 6 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING. * WIND CHILL VALUES...25 TO 40 DEGREES BELOW ZERO. * IMPACTS...THE COMBINATION OF WIND AND FRIGID TEMPERATURES CAN CAUSE FROSTBITE IN 30 MINUTES OR LESS ON EXPOSED SKIN ALONG WITH HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-061700- /O.CON.KCYS.WC.Y.0006.000000T0000Z-140206T1700Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...LUSK...TORRINGTON...BURNS...CARPENTER... ALBIN...PINE BLUFFS 733 AM MST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING. * WIND CHILL VALUES...20 TO 30 DEGREES BELOW ZERO. * IMPACTS...THE COMBINATION OF WIND AND FRIGID TEMPERATURES CAN CAUSE FROSTBITE IN 30 MINUTES OR LESS ON EXPOSED SKIN ALONG WITH HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ JAMSKI/HAHN
962 WWUS45 KCYS 061721 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1021 AM MST THU FEB 6 2014 ...DANGEROUS WIND CHILLS NO LONGER EXPECTED... .TEMPERATURES ARE BEGINNING TO WARM THIS MORNING AND WILL CONTINUE TO DO SO THROUGH THE AFTERNOON SUCH THAT DANGEROUS WIND CHILL TEMPERATURES ARE NO LONGER EXPECTED. TEMPERATURES WILL STILL BE QUITE COLD THOUGH WITH MANY LOCATIONS STRUGGLING TO GET MUCH ABOVE ZERO DEGREES THIS AFTERNOON. WYZ101-104>107-109>111-113-115>118-061830- /O.EXP.KCYS.WC.W.0003.000000T0000Z-140206T1700Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT... RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 1021 AM MST THU FEB 6 2014 ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. * WIND CHILL VALUES...HAVE WARMED ABOVE 30 DEGREES BELOW ZERO. * IMPACTS...IT WILL STILL BE VERY COLD TODAY...SO PLEASE TAKE PRECAUTIONS AGAINST THE COLD. $$ NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-061830- /O.EXP.KCYS.WC.Y.0006.000000T0000Z-140206T1700Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...LUSK...TORRINGTON...BURNS...CARPENTER... ALBIN...PINE BLUFFS 1021 AM MST THU FEB 6 2014 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...HAVE WARMED ABOVE 20 DEGREES BELOW ZERO. * IMPACTS...IT IS STILL VERY COLD TODAY...SO PLEASE TAKE PRECAUTIONS AGAINST THE COLD. $$ FINCH
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Feb 5, 3:53 PM MST, 4 hours 53 minutes earlier.
Area forecast discussion, Feb 5, 3:53 PM MST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MST WED FEB 5 2014
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
ISSUED AT 330 PM MST WED FEB 5 2014
MAIN STORY THROUGH THURSDAY WILL CONTINUE TO BE THE VERY COLD
TEMPERATURES ACROSS THE REGION. HIGHS THIS AFTN HAVE STRUGGLED TO
GET ABOVE ZERO. WATER VAPOR IMAGERY SHOWS A SHORTWAVE MOVING ACROSS
WESTERN WY AND THE MODELS MOVE IT INTO SOUTHEAST WY AND THE
PANHANDLE OVERNIGHT. WITH THE SFC HIGH OVER MONTANA...THERE IS
ENOUGH UPSLOPE AND LLVL LIFT TO GENERATE LIGHT SNOW STARTING AFTER
AROUND 00Z AND CONTINUING THROUGH SUNRISE. ACCUMULATIONS SHOULD
GENERALLY BE LESS THAN AN INCH. A VERY COLD NIGHT IS IN STORE ONCE
AGAIN TONIGHT...HOWEVER DO NOT THINK LOWS WILL BE QUITE AS COLD AS
LAST NIGHT. THERE SHOULD BE QUITE A BIT OF LOW-TO-MIDLEVEL CLOUD
COVER AND 850-700MB THICKNESSES ARE SLIGHTLY HIGHER THAN LAST
NIGHT. IN ADDITIONAL...MOS GUIDANCE IS 5 TO 10 DEGREES WARMER.
ISSUED A WIND CHILL ADVISORY WITH WIND CHILL VALUES EXPECTED TO BE
IN THE -20 TO -30 DEGREE RANGE. POSSIBLE LOCATIONS TO GET WIND
CHILL VALUES COLDER THAN -30 WOULD BE CONVERSE AND NIOBRARA COUNTIES
IN ADDITION TO THE LARAMIE VALLEY.
IT WILL BE ANOTHER VERY COLD DAY ON THURS...BUT TEMPS WILL BE ABOUT
10 DEGREES WARMER THAN TODAY. MOIST 700-500MB WESTERLY FLOW WILL
KEEP LIKELY SNOW CHANCES GOING IN THE SIERRA MADRE AND SNOWY
RANGES. GENERALLY EXPECTING SNOWFALL RATES TO BE LIGHT OVER THE
MTNS AS OROGRAPHICS WILL BE THE ONLY REAL FORCING MECHANISM. 24-HR
AMOUNTS (FROM THIS AFTN THROUGH THURS AFTN...AND AGAIN FROM THURS
AFTN THROUGH FRI AFTN) WILL APPROACH 6 INCHES AT SOME OF THE MORE
FAVORED LOCATIONS. TEMPS WILL REALLY BEGIN TO MODERATE AS WE HEAD
INTO FRI. INCREASED WESTERLY WINDS ALONG AND WEST OF THE LARAMIE
RANGE ON FRI AFTN AS THE 700MB CAG-CPR GRADIENT GETS ABOVE 55 METERS
AND A SFC LOW DEVELOPS OVER NATRONA COUNTY. IT IS DURING THE LATE
FRI AFTN AND FRI NIGHT TIME FRAME THAT WOULD LIKELY SEE MODERATE TO
HEAVY SNOWFALL RATES DEVELOP OVER THE MTNS. THIS IS DUE TO A STRONG
UPPER LEVEL JET NOSING INTO WESTERN COLORADO ALONG WITH BETTER
MIDLEVEL LAPSE RATES.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 333 PM MST
WED FEB 5 2014
MODELS IN REASONABLE AGREEMENT THIS WEEKEND AND EARLY NEXT
WEEK...SHOWING WARMER TEMPERATURES COMPARED TO THIS WEEK...BUT
STILL ON THE COOL SIDE OVERALL. A STRONG JET WILL REMAIN OVER THE
AREA ON SATURDAY WITH THE SAME ARCTIC COLD FRONT ATTEMPT TO LIFT
NORTHWARD. MODELS SHOW ANOTHER DISTURBANCE EMBEDDED IN THE
NORTHWEST FLOW ALOFT PUSHING SOUTHEAST DURING THE DAY...WHICH WILL
LIKELY ALLOW THE ARCTIC COLD FRONT TO PUSH SOUTHWARD
BRIEFLY...RESULTING IN UPSLOPE FLOW AND MORE SNOW INTO SATURDAY
NIGHT. THIS WILL LIKELY BE THE COLDEST DAY OF THE MEDIUM TO LONG
RANGE FORECAST PERIOD WITH WARMER TEMPERATURES EXPECTED BY SUNDAY.
THE ARCTIC FRONT WILL THEN PUSH EASTWARD ON SUNDAY AS ZONAL
WESTERLY FLOW DEVELOPS ACROSS THE AREA. INCREASED TEMPERATURES
INTO THE 30S ACROSS SOUTHEAST WYOMING AS A RESULT WITH MOST OF THE
SNOW DIMINISHING...EXCEPT ACROSS THE MOUNTAINS AND PINE RIDGE.
BY MONDAY...ANOTHER DISTURBANCE PUSHES ACROSS THE AREA RESULTING
IN THE ARCTIC FRONT RETROGRADING WESTWARD ONCE AGAIN TOWARDS THE
LARAMIE RANGE. THANKFULLY BY THIS TIME...THE ARCTIC AIR SHOULD
MODERATE A BIT AND NOT BE AS COLD AS SEEN RECENTLY. MAINLY EXPECT
HIGHS IN THE UPPER TEENS TO UPPER 20S EAST OF THE LARAMIE RANGE
BEHIND THE FRONT...AND IN THE LOW 30S WEST OF THE LARAMIE RANGE.
GOOD CHANCE OF SNOW ON MONDAY AS WELL...SO INCREASED POP BETWEEN
30 TO 60 PERCENT...HIGHEST IN THE MOUNTAINS.
FOR TUESDAY AND WEDNESDAY...MODELS SHOW THE ARCTIC BOUNDARY
FINALLY WEAKENING AS WEST TO SOUTHWEST FLOW DEVELOPS. DRIER
WEATHER IS EXPECTED BUT WINDS WILL INCREASE OUT OF THE WEST AS
WELL. WIND PRONE AREAS MAY SEE GUSTS AROUND 50 MPH BY LATE TUESDAY
AND EARLY WEDNESDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH THURSDAY MORNING)
ISSUED AT 305 PM MST WED FEB 5 2014
LOW LEVEL LIFT WILL INCREASE AFTER AROUND 00Z WITH LIGHT SNOW
POSSIBLE AND IFR VIS DEVELOPING ESPECIALLY IN SOUTHEAST WY AND THE
SOUTHERN NEBRASKA PANHANDLE. WINDS THROUGH THE TAF PERIOD WILL
GENERALLY BE LESS THAN 15 KTS.
&&
.FIRE WEATHER...
ISSUED AT 303 PM MST WED FEB 5 2014
NO FIRE WEATHER CONCERNS THROUGH THE WEEKEND. THERE IS WIDESPRAD
SNOW COVER ON THE GROUND AND TEMPERATURES WILL REMAIN WELL BELOW
NORMAL. WEST WINDS WILL INCREASE ON FRIDAY ALONG AND WEST OF THE
LARAMIE RANGE AND REMAIN BREEZY TO WINDY THROUGH THE WEEKEND.
MINIMUM AFTERNOON HUMIDITY VALUES WILL GENERALLY BE ABOVE 50
PERCENT.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 10 AM MST THURSDAY
FOR WYZ101-102-104>111-113-115>119.
NE...WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 10 AM MST THURSDAY
FOR NEZ002-003-019>021-054-055-095-096.
&&
SHORT TERM...FINCH
LONG TERM...TJT
AVIATION...FINCH
FIRE WEATHER...FINCHHazardous weather outlook, Feb 5, 2:58 PM MST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 258 PM MST WED FEB 5 2014 WYZ101>119-062200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 258 PM MST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT VERY COLD WIND CHILL TEMPERATURES WILL OCCUR ONCE AGAIN TONIGHT. WIND CHILL TEMPERATURES OF 20 TO 30 DEGREES BELOW ZERO WILL BE POSSIBLE. A WIND CHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY COLD TEMPERATURES ARE EXPECTED THROUGH THURSDAY NIGHT. PERIODS OF LIGHT SNOW WILL BE POSSIBLE IN SIERRA MADRE AND SNOWY RANGES THURSDAY THROUGH THE WEEKEND. A PERIOD OF MODERATE TO HEAVY SNOW COULD OCCUR ACROSS THE MOUNTAINS FRIDAY NIGHT INTO SATURDAY. WESTERLY WINDS WILL INCREASE ON FRIDAY ALONG AND WEST OF INTERSTATE 25 AND WILL REMAIN GUSTY THROUGH THE WEEKEND. THE COMBINATION OF WINDS AND SNOW IN THE MOUNTAINS MAY CREATE HAZARDOUS CONDITIONS FOR TRAVELERS AND OUTDOOR ENTHUSIASTS THROUGH THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-062200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 258 PM MST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT VERY COLD WIND CHILL TEMPERATURES WILL OCCUR ONCE AGAIN TONIGHT. WIND CHILL TEMPERATURES OF 20 TO 30 DEGREES BELOW ZERO WILL BE POSSIBLE. A WIND CHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY COLD TEMPERATURES ARE EXPECTED THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:55 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 11 hr |
| Feb 6, 2:51 PM MST | Winter Storm Watch | CYS | Albany, Carbon | 14 hr |
| Feb 6, 3:00 PM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 53 hr |
Nearby
Wind Chill Warnings in Wyoming, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.